Some characterizations of hyperbolic almost complex manifolds

Tom 97 / 2010

Fathi Haggui, Adel Khalfallah Annales Polonici Mathematici 97 (2010), 159-168 MSC: 32Q45, 32Q60, 32Q65. DOI: 10.4064/ap97-2-5

Streszczenie

First, we give some characterizations of the Kobayashi hyperbolicity of almost complex manifolds. Next, we show that a compact almost complex manifold is hyperbolic if and only if it has the ${\mit\Delta} ^*$-extension property. Finally, we investigate extension-convergence theorems for pseudoholomorphic maps with values in pseudoconvex domains.

Autorzy

  • Fathi HagguiInstitut préparatoire aux études d'ingénieur
    rue Ibn-Eljazzar
    5019 Monastir, Tunisie
    e-mail
  • Adel KhalfallahInstitut préparatoire aux études d'ingénieur
    rue Ibn-Eljazzar
    5019 Monastir, Tunisie
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek